# SDR 9JLA201512108908

- Difficulty date: September 3, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N108JE
- Make and model: Lear 45LEAR
- Aircraft serial: 452061
- Aircraft time: 1,716 hours, 1,524 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 459009187009
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE NOSE WHEEL STEERING FAIL INDICATION ILLUMINATED DURING GEAR DOWN SECTION DURING APPROACH TO LANDING.  AFTER LANDING THEY WERE REQUIRED TO MANUALLY SELECT NOSE WHEEL STEERING. TAXI AFTER LANDING WAS UNEVENTFUL.  TROUBLE SHOT & FOUND THAT THE NWS WIRING HARNESS WAS DEFECTIVE.  THE WIRING HARNESS WAS REPLACED WITH NEW.  FUNCTIONAL CHECK WERE SATISFACTORY.
